Aug 4, 2003
My question concerns cluster headache treatments and how they may affect my HIV status. Last year's cycle of clusters were somewhat alleviated by Imitrex, but I had to keep an constant dose in my system for it to work. I am not on any HIV treatment yet, but suspect I will be soon. Can Imitrex use have a negative impact on any HIV drugs? Also, a nuerologist suggested trying a steroid pack at the onset of the next cluster cycle. Can these steroids have an adverse affect on my physical condition/or with any HIV meds? My latest counts were 320 CD4 and 41,000 viral load, but this number constantly alternates from 460 CD4 and 24,000 viral load. I suspect that my doc will suggest Combivir/Sustiva combo. Just wanted another opinion (other than my military doctor).
| Response from Dr. Young
There aren't any significant interactions between Immitrex and HIV medications, to my knowledge. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.